# SDR HALA2022011400023

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 30,786 hours, 4,899 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 373 DOOR 2R FAILS STEP 2 OF AMDS 2561-2002-HAL. SAFETY PIN CAN BE INSERTED WHILE DOOR IS ARMED. CORRECTIVE ACTION: LUBED EMERGENCY RELEASE MECHANISM AND OPS CHECKED PER AMDS 2561-2002-HAL. (2085167)
